# SDR ASOA2014060210618

- Difficulty date: May 3, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ONE RIVET ON TOP OF TCAS DOUBLER AT BS 297 AND STRINGER 27.  REMOVED RIVET AND CORROSION IAW SRM 51-42-06 AND 51-21-06.  FOUND OUT OF LIMITS IAW SRM 53-21-01.   INSTALLED NEW DOUBLER IAW  SRM 51-42-06-001-001.
